Kids Library Home

Welcome to the Kids' Library!

Search for books, movies, music, magazines, and more.

     
Available items only
E-Books/E-Docs
Author Ghoussoub, N. (Nassif), 1953- author.

Title H [delta]-embeddings in Hilbert space and optimization on G [delta]-sets / N. Ghoussoub and B. Maurey.

Publication Info. Providence, Rhode Island : American Mathematical Society, 1986.
1986

Copies

Location Call No. OPAC Message Status
 Axe ProQuest E-Book  Electronic Book    ---  Available
Description 1 online resource (110 pages).
text rdacontent
computer rdamedia
online resource rdacarrier
Series Memoirs of the American Mathematical Society, 0065-9266 ; Volume 62, Number 349
Memoirs of the American Mathematical Society ; Volume 62, Number 349.
Note "July 1986, volume 62, number 349 (third of 6 numbers)."
Bibliography Includes bibliographical references.
Note Description based on print version record.
Subject Locally convex spaces.
Embeddings (Mathematics)
Martingales (Mathematics)
Genre/Form Electronic books.
Added Author Maurey, Bernard, author.
Other Form: Print version: Ghoussoub, N. (Nassif), 1953- H [delta]-embeddings in Hilbert space and optimization on G [delta]-sets. Providence, Rhode Island : American Mathematical Society, c1986 iv, 101 pages Memoirs of the American Mathematical Society ; Volume 62, Number 349. 9780821823507 86017501
ISBN 9780821823507
9781470407650 (e-book)

 
    
Available items only